# SDR CA960320014

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Diaphragm Crack
- Location: 2nd Stg Nozzle
- Part time: 2,356 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, B

## Discrepancy

(CAN)PILOT ENTERED AUTOROTATION AFTER ENGINE LOST POWER. ENGINE WAS RUNNING AFTER LANDING BUT WOULD NOT PRODUCE POWER. SUBSEQUENT INVESTIGATION REVEALED 2ND STAGE NOZZLE DIAPHRAGM CRACKED.
